MathSciNet Relay Station
MathSciNet bibliographic data
MR1129292 32S25 (17B30 32S05)
Yau, Stephen S.-T. Solvability of Lie algebras arising from isolated singularities and nonisolatedness of singularities defined by ${\rm sl}(2,{\bf C})$ invariant polynomials. Amer. J. Math. 113 (1991), no. 5, 773–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement